MathSciNet Relay Station
MathSciNet bibliographic data
MR1191609 (95d:32037) 32L30 (14J60)
Ballico, Edoardo On the number of singularities in meromorphic foliations on compact complex surfaces. Trans. Amer. Math. Soc. 343 (1994), no. 1, 417–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement